# SDR DALA2022032101832

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 43,879 hours, 37,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT OVERWING EMERGENCY EXIT IDENTIFIERS AND TAIL EXIT IDENTIFIER ARE INOPERATIVE. MAINTENANCE DETERMINED THAT THE POWER SUPPLY, B5-119, WAS INOPERATIVE. THE POWER SUPPLY AND BATTERY WERE REPLACED PER B717 AMM 33- 51-03. OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #8542226)
